# SDR ABXA060131

- Difficulty date: March 6, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- Aircraft time: 47,628 hours, 39,852 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910411516
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR LOWER SURFACE HAD SEVERAL AREAS OF BULGING AROUND FASTENERS.  REMOVED AND REPLACED ELEVATOR IAW DC9 SRM.
